# SDR MWEA99402

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277779223
- Condition: Damaged
- Location: Bs 110-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERONS L19R TO L25R FROM STATION 110 TO 229 WAS DAMAGED.  MTC REMOVED AND REPLACED LONGERONS.
